Author Kitamura, Yoshimi|
Published Date 1972-10
Publication Title Mathematical Journal of Okayama University
Volume volume15
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33520
FullText URL mjou_063_107_122.pdf
Author Kato, Ryo| Shimomura, katsumi|
Abstract In recent years, Liu and his collaborators found many non-trivial products of generators in the homotopy groups of the sphere spectrum. In this paper, we show a result which not only implies most of their results, but also extends a result of theirs.
Keywords Stable homotopy of spheres Adams spectral sequence May spectral sequence
Published Date 2021-01
Publication Title Mathematical Journal of Okayama University
Volume volume63
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 107
End Page 122
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2021 by the Editorial Board of Mathematical Journal of Okayama University
Author Tominaga, Hisao|
Published Date 1969-11
Publication Title Mathematical Journal of Okayama University
Volume volume14
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33658
Author Pfeffer, W. E.|
Published Date 1969-11
Publication Title Mathematical Journal of Okayama University
Volume volume14
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33668
Author Tominaga, Hisao|
Published Date 1955-03
Publication Title Mathematical Journal of Okayama University
Volume volume4
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33749
Author Furukawa, Tôru|
Published Date 1981-06
Publication Title Mathematical Journal of Okayama University
Volume volume23
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33867
Author Nakajima, Atsushi| Tominaga, Hisao|
Published Date 1968-11
Publication Title Mathematical Journal of Okayama University
Volume volume13
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33459
Author Tominaga, Hisao|
Published Date 1959-12
Publication Title Mathematical Journal of Okayama University
Volume volume9
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33400
Author Tominaga, Hisao|
Published Date 1957-07
Publication Title Mathematical Journal of Okayama University
Volume volume7
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33639
Author Kobayashi, Yuji|
Published Date 1981-12
Publication Title Mathematical Journal of Okayama University
Volume volume23
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33841
Author Wang, Stuart Sui-Sheng|
Published Date 1980-06
Publication Title Mathematical Journal of Okayama University
Volume volume22
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33895
Author Dobbs, David E.| Wang, Stuart Sui-Sheng|
Published Date 1981-12
Publication Title Mathematical Journal of Okayama University
Volume volume23
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33853
Author Connor, Peter|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54718
FullText URL mjou_064_215_225.pdf
Author Hyodo, Fumitake|
Abstract This paper focuses on the theory of the Hecke rings associated with the general linear groups originally studied by Hecke and Shimura et al., and moreover generalizes its notions to Hecke rings associated with the automorphism groups of certain algebras. Then, in the case of the Heisenberg Lie algebra, we show an analog of the classical theory.
Keywords Hecke rings noncommutative rings
Published Date 2022-01
Publication Title Mathematical Journal of Okayama University
Volume volume64
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 215
End Page 225
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright ©2022 by the Editorial Board of Mathematical Journal of Okayama University
Author Katsumata, Osamu|
Published Date 1969-11
Publication Title Mathematical Journal of Okayama University
Volume volume14
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33666
Author Chiba, Katsuo|
Published Date 1977-06
Publication Title Mathematical Journal of Okayama University
Volume volume19
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33409
FullText URL mjou_008_117_123.pdf
Author Tominaga, Hisao|
Published Date 1958-12
Publication Title Mathematical Journal of Okayama University
Volume volume8
Issue issue2
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 117
End Page 123
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©1958 by the Editorial Board of Mathematical Journal of Okayama University
Author Moriya, Mikao| Nagahara, Takasi| Tominaga, Hisao|
Published Date 1957-07
Publication Title Mathematical Journal of Okayama University
Volume volume7
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33641
Author Ferrero, Miguel|
Published Date 1973-09
Publication Title Mathematical Journal of Okayama University
Volume volume16
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33771
Author Nobusawa, Nobuo|
Published Date 1957-12
Publication Title Mathematical Journal of Okayama University
Volume volume7
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33631